# SDR N6WA2025071206

- Difficulty date: July 9, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RIB AT SLAT STATION 58.41 IS DAMAGED.  ACCOMPLISHED REPAIR AND INSTALLED RIB IAW GOJET EO-C550-57MR-011
